MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BERICHROM ANTITHROMBIN III

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BERICHROM ANTITHROMBIN III
Catalog Number 10446672
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics has investigated the provided information to determine the cause of the discordant, low atiii patient sample result on the atellica coagulation 360 system.No product non-conformance could be identified and a possible cause of the event may be related to sample handling.The instrument and reagent are performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, low berichrom antithrombin iii (atiii) patient sample result of <15% was generated on the atellica coag 360 system and was not reported to the physician.The same sample was tested again on the same system and an atiii result of 95.2% was generated.The same patient sample was repeated on a bcs xp system and an atiii result (not provided by customer) was generated that was consistent with the 95.2% result on the atellica coag 360 system.All quality control results were within range.There are no reports of patient intervention or adverse health consequence due to the discordant, low atiii result.

Brand Name
BERICHROM ANTITHROMBIN III
Common Device Name
BERICHROM ANTITHROMBIN III
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil von behring strasse 76
marburg, 35041
GM  35041
MDR Report Key6986810
Report Number9610806-2017-00119
Device Sequence Number649015
Product Code JPE
UDI-Device Identifier00842768013461
UDI-Public00842768013461
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K933125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2018
Device Catalogue Number10446672
Device Lot Number46999
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2017
Initial Report FDA Received Date10/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR